# SDR SWIA2025091900001

- Difficulty date: September 10, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 46,708 hours, 40,409 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING LH MLG ASSY DAMAGED OCCURRED ON THE LH MLG MOUNTING TRUNNION.  (FILED CLOSED)COMPLIED WITH REO 601R-57-21-3971 DATED: 2025-09-11 PERMANENT DISPOSITION FOR BLENDED GOUGE DAMAGE TO MLG TRUNNION FITTING FWD AND AFT LUG FACES, LHS ALL NDT'S COMPLIED WITH AND NO DEFECTS NOTED AT THIS TIME. COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLETED M-337.
